# SDR DALA2019020100661

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 79,354 hours, 60,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1070-1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED, LEFT SIDE, STA.1070-1090 BETWEEN LEFT LONGERONS L22 AND L23. REF W/O:917_01/24/2019 LTO,DAMAGE BY BAGCART,TASK CARD NO:MD88 VIRTUAL,CARD/003, NR0003. DAMAGED SKIN REMOVED, AREA REPAIRED PER MD88 SRM 53-04-03 FIG.8. (LP0926431)
